# SDR DALA2022092606300

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 75,239 hours, 31,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 R1,R3,L2 DOORS- D-RINGS FOR ESCAPED SLIDE OUT OF POSITION. CORRECTIVE ACTION: REPOSITIONED D RINGS AT R1, R3, L2 DOORS PER B757 AMM 25-66. (0620964)
